ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A polynomial bound on the number of light cycles in an undirected graph

Subramanian, Ashok (1995) A polynomial bound on the number of light cycles in an undirected graph. In: Information Processing Letters, 53 (4). pp. 173-176.

[img] PDF
A_polynomial_bound_on.pdf - Published Version
Restricted to Registered users only

Download (386Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0020-0190(94)00202-A

Abstract

Let G be an undirected graph with a positive real weight on each edge. It is shown that the number of minimum-weight cycles of G is bounded above by a polynomial in the number of edges of G. A similar bound holds if we wish to count the number of cycles with weight at most a constant multiple of the minimum weight of a cycle of G.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Combinatorial problems;Undirected graphs;Minimum-weight cycles;Short cycles;Matroids;Minimum-weight circuits
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 02 Jun 2011 06:00
Last Modified: 02 Jun 2011 06:00
URI: http://eprints.iisc.ernet.in/id/eprint/38133

Actions (login required)

View Item View Item